Skip to content

A Simple Characterization of Du Bois Singularities

Schwede, K. (2007). A Simple Characterization of Du Bois Singularities. Compositio Mathematica, 143(4), 813-828.

Type
Journal article
Intellectual base
Primary research
Year
2007
Volume
143
Issue
4
Pages
813-828
DOI
10.1112/s0010437x07003004
DOI registrant
Cambridge University Press
Link
https://doi.org/10.1112/s0010437x07003004

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:eacbf93384b4 · see in the full table